Communications in Statistics Part B: Simulation and Computation, ( ISI ), Volume (41), No (8), Year (2012-5) , Pages (1430-1443)

Title : ( Goodness of fit test and parameter estimation for a proportional odds model of random censorship )

Authors: raheleh hasanabadi , Mahdi Doostparast ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Censored data arise naturally in a number of fields, particularly in problems of reliability and survival analysis. There are several types of censoring, in this article, we will confine ourselves to the right randomly censoring type. Recently, Ahmadi et al. (2010) considered the problem of estimating unknown parameters in a general framework based on the right randomly censored data. They assumed that the survival function of the censoring time is free of the unknown parameter. This assumption is sometimes inappropriate. In such cases, a proportional odds (PO) model may be more appropriate (Lam and Leung, 2001). Under this model, in this article, point and interval estimations for the unknown parameters are obtained. Since it is important to check the adequacy of models upon which inferences are based (Lawless, 2003, p. 465), two new goodness-of-fit tests for PO model based on right randomly censored data are proposed. The proposed procedures are applied to two real data sets due to Smith (2002). A Monte Carlo simulation study is conducted to carry out the behavior of the estimators obtained.

Keywords

Exponential model; Generalized likelihood ratio; Interval estimation; Kolmogorov–Smirnov statistics; Point estimation; Proportional odds model; Right randomly censored
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1022452,
author = {Hasanabadi, Raheleh and Doostparast, Mahdi},
title = {Goodness of fit test and parameter estimation for a proportional odds model of random censorship},
journal = {Communications in Statistics Part B: Simulation and Computation},
year = {2012},
volume = {41},
number = {8},
month = {May},
issn = {0361-0918},
pages = {1430--1443},
numpages = {13},
keywords = {Exponential model; Generalized likelihood ratio; Interval estimation; Kolmogorov–Smirnov statistics; Point estimation; Proportional odds model; Right randomly censored data.},
}

[Download]

%0 Journal Article
%T Goodness of fit test and parameter estimation for a proportional odds model of random censorship
%A Hasanabadi, Raheleh
%A Doostparast, Mahdi
%J Communications in Statistics Part B: Simulation and Computation
%@ 0361-0918
%D 2012

[Download]